In the work the uniqueness of the solution of the modified Cauchy problem was proved for a second kind degenerated hyperbolic equation. For this it was showed that homogeneous problem correponding to considered problem has only trivial solution by reducing it to the second kind Volterra integral equation.
1. Urinov A.K., Okboev A.B., Modified Cauchy problem for one degenerated hyperbolic equation of the second kind, Ukrains’kyi Matematychnyi Zhurnal, Vol.72, No. 1, 2020, pp. 100-118. 2. Prudnikov A.P., Brichkov Yu.A., Marichev O.I. Integrali i ryadi. T.3. Spetsialnie funksii. Dopolnitelnie glavi.-2-ye izd.-M.:FIZMATLIT, 2003. - 668 s.
"ABOUT THE UNIQUENESS OF THE SOLUTION OF THE MODIFIED CAUCHY PROBLEM FOR A SECOND KIND DEGENERATED HYPERBOLIC EQUATION,"
Scientific Bulletin of Namangan State University: Vol. 2
, Article 4.
Available at: https://uzjournals.edu.uz/namdu/vol2/iss7/4